# SDR DXTA200803135

- Difficulty date: June 21, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Ratcheting
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE  HAS A DEAD ZONE WHEN MOVING AILERON FROM NEUTRAL POSITION THEN "RATCHETS" RESULTING IN EXCESSIVE & JERKY INPUT.  (B)
